Can repeatedly going on and off medication cold turkey multiple times cause perm!
Question: Can repeatedly going on and off medication cold turkey multiple times cause permanent complications!?
long story short, i didnt think anything was wrong wtih me and was constantly on and off my cymbalta 60 and seroquel 400!. multiple times, but same with the invega lexapro xanax ativan and other meds i cant remember!. One thing i have now is a very bad twitch, high blood pressure, and headaches, and most, fatigue!. Could this have been caused by going on and off of the meds so many times cold turkey!? what else can happen from going cold turkey too much!? anything!? thanksWww@Answer-Health@Com
HEY GABE-It's Reggie, how's life going!? Stopping SSRI and anti anxiety medications can cause issues, but I'm not sure what you mean by Permanent!. I know that going off meds without titrate them can cause problems and thoughts of suicide!. As you already know changing drugs without a doctor advise and guidance is always our mental illness talking!. You are a smart guy why do silly things!. Stay on the meds!. God Bless ReggieWww@Answer-Health@Com
Hi there,it is very possible that what you are feeling are the effects of stopping and starting your meds,is it wise for you to be regulating your own medication because of the type of medication that you are on it is unsafe to take them the way that you are,would it not be better for you to see your doctor and let him decide that for you!.however that said use the click here link bellow this will give you some more information and hopefully help you somewhat with your question!.Www@Answer-Health@Com
I believe so, then again I am not really qualified to answer this!. Www@Answer-Health@Com